# SDR A6WA201140166

- Difficulty date: January 28, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUND ON 4 EA ANGLE CLIPS AT FS 320.00 AND 2 AT FS 339.00 ON LOWER INNER PAX DOOR DRAINAGE RAMP AREA.  REMOVED CORRODED 4 EA ANGLE CLIPS AND FABRICATED NEW SERVICEABLE CLIPS AND INSTALLED IAW SRM 52-10-14, 51-31-59, 51-40-11, 51-42-06.
